A remark on projections of the rotated cube to complex lines

Efim D. Gluskin, Yaron Ostrover

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

Motivated by relations with a symplectic invariant known as the “cylindrical symplectic capacity”, in this note we study the expectation of the area of a minimal projection to a complex line for a randomly rotated cube.

Original languageEnglish
Title of host publicationLecture Notes in Mathematics
Pages137-149
Number of pages13
DOIs
StatePublished - 2017

Publication series

NameLecture Notes in Mathematics
Volume2169

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A remark on projections of the rotated cube to complex lines'. Together they form a unique fingerprint.

Cite this